# SDR GTIA030635

- Difficulty date: July 22, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR JAMB BEAM CORRODED AND RUNS UNDER THRESHOLD PANEL FS 1155-1212.  FABRICATED 1 DOUBLER.  INSTALLED 1 DOUBLER.  (M)
